EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXVII, No. 28, pp. 75–92 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Convoluted $C$-cosine functions and convoluted $C$-semigroups

M. Kostic

Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Serbia and Montenegro, e-mail: makimare@neobee.net

Abstract: Convoluted $C$-cosine functions and convoluted $C$-semigroups are introduced and investigated.Then their relations to the well-posedness of second order abstract Cauchy problem and the $\Theta $-convoluted $C$-regularized Cauchy problem are studied. Generation results for convoluted $C$-semigroups are given.

Keywords: convoluted $C$-cosine functions, convoluted $C$% -semigroups, well-posedness

Classification (MSC2000): 47D05,47D06,47D60

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 17 Sep 2003. This page was last modified: 20 Jun 2011.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition